# SDR CALA0700659

- Difficulty date: October 17, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 30,710 hours, 4,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Damaged
- Location: Bs 256.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO THE RIGHT FUSELAGE SKIN AT STA 256.25, STRINGER 13R.  THE DAMAGE WAS REPAIRED IAW ECRA 5330-03742.
